# SDR DHL2004781003

- Difficulty date: May 22, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N781DH
- Make and model: Boeing 727227
- Aircraft serial: 21996
- Engine: Pwa JT8D17
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Part serial: 49777
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT OVER L1 DOOR INOPERATIVE.  REMOVED AND REPLACED EXIT LIGHT OVER L1 DOOR IAW MM 33-50-101.  OPS CHECKED NORMAL.
